# SDR USAA2010082491773

- Difficulty date: July 30, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - LEVEL 2 WIDESPREAD GALVANIC CORROSION ON FLOORBEAM ASSEMBLY BETWEEN FR66 TO FR68, Y765.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR66 TO FR68, Y765 IAW A320 SRM 51-72-11.
